The essential skeleton of a degeneration of algebraic varieties

JOHANNES NICAISE CHENYANG XU Peking University

Algebraic Geometry mathscidoc:1707.01001

Amer. J. Math., 138, (6), 1645--1667, 2016
In this paper, we explore the connections between the Minimal Model Program and the theory of Berkovich spaces. Let k be a field of characteristic zero and letX be a smooth and projective k((t))-variety with semi-ample canonical divisor. We prove that the essential skeleton of X coincides with the skeleton of any minimal dlt-model and that it is a strong deformation retract of the Berkovich analytification of X. As an application, we show that the essential skeleton of a Calabi-Yau variety over k((t)) is a pseudo-manifold.
No keywords uploaded!
[ Download ] [ 2017-07-19 18:57:53 uploaded by yauawardadmin ] [ 67 downloads ] [ 0 comments ]
@inproceedings{johannes2016the,
  title={The essential skeleton of a degeneration of algebraic varieties},
  author={JOHANNES NICAISE, and CHENYANG XU},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170719185754047657800},
  booktitle={Amer. J. Math.},
  volume={138},
  number={6},
  pages={1645--1667},
  year={2016},
}
JOHANNES NICAISE, and CHENYANG XU. The essential skeleton of a degeneration of algebraic varieties. 2016. Vol. 138. In Amer. J. Math.. pp.1645--1667. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170719185754047657800.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved